# SDR 9616839863

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Nr 2 Engine
- Part time: 37,509 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE EXPERIENCED A COMPRESSOR STALL.  CREW RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE, OPERATIONAL CHECK OK.
